Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey everyone

Did anyone experience a break out when upping your dosage from 40 MG to 60 MG?????????

I really want to up it and get it ova with but im scared of the breakout

Is the dryness alot worse? and do u think i will get a break out?

Thanks guys

btw. i am 62 KG

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×